MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon PanOptix Toric Trifocal UV Absorbing IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon PanOptix Toric Trifocal UV Absorbing IOL; Lens, Intraocular, Toric Optics
Model Number CCWTT3
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed scratch after the iol was implanted into the eye.The lens was explanted during initial procedure.Additional information has been requested and received by stating, a foldable intraocular lens was placed from the package into the inserter.A 19.0 diopter company lens was placed in the capsular bag and rotated to 10 degrees.There was a scratch in the center of the lens.The ring was removed.The lens was removed, cut out of the eye.Iris hooks were placed and the lens was removed.The main wound was widened.A new company lens of same model and diopter was used and placed in the bag and no scratch was seen.The iris hooks were removed.Two 10.0 nylon sutures were used due to the main wound widening.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).

Brand Name
Clareon PanOptix Toric Trifocal UV Absorbing IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50195028
Report Number1119421-2026-01671
Device Sequence Number15924578
Product Code MJP
UDI-Device Identifier00380652457361
UDI-Public(01)00380652457361(17)280806(11)240808(10)15902224
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.190
Device Lot Number15902224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured08/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown